# SDR SWAA2017030112214

- Difficulty date: February 16, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 41,845 hours, 24,442 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM SUPPORT BRACKET CRACKED AT BS 540+2, LBL 5.   R & R BRACKET IAW SRM.
